Self-normalization for Spatial Data
Article first published online: 11 SEP 2013
© 2013 Board of the Foundation of the Scandinavian Journal of Statistics.
Scandinavian Journal of Statistics
Volume 41, Issue 2, pages 311–324, June 2014
How to Cite
Zhang, X., Li, B. and Shao, X. (2014), Self-normalization for Spatial Data. Scandinavian Journal of Statistics, 41: 311–324. doi: 10.1111/sjos.12028
- Issue published online: 6 MAY 2014
- Article first published online: 11 SEP 2013
- Manuscript Accepted: 6 JUN 2013
- Manuscript Revised: 29 MAR 2013
- Manuscript Received: 11 SEP 2012
- National Science Foundation. Grant Numbers: DMS-0804937, DMS-1104545
- National Science Foundation. Grant Number: DMS-1007686
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!